SYTAMOL-650

Categories: ,

Product Description

COMPOSITIONS :

Paracetamol  650 MG

PACKING :

30X15 Tabs (BLISTER PACK)

INDICATIONS :

Paracetamol has good analgesic and antipyretic properties. It is suitable for the treatment of pains of all kinds (headaches, dental pain, postoperative pain, pain in connection with colds, post-traumatic muscle pain).

USES :

This drug is used to treat mild to moderate pain (from headaches, menstrual periods, toothaches, backaches, osteoarthritis, or cold/flu aches and pains) and to reduce fever.

SIDE EFFECTS :

Reviews

There are no reviews yet.

Be the first to review “SYTAMOL-650”